75.1K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Dark facial sploges

1 REPLY 1

Re: Dark facial sploges

Hello Elay


Welcome to the forums, you've come to the right place for support as the users of this site have a wealth of experience and knowledge between them.

If you would like to talk to someone in confidence you may like to phone our helpline  where you can talk to a member of staff who are there to support you. The free phone number is 0808 800 6000 and the lines are open Monday to Friday 9.00 to 5.00 and Saturday 10.00 to 2.00.

 

Best wishes

June, moderator

Dark facial sploges

Hello,

I know in the great scheme of things this is a minor problem but ... I have been taking Tamoxifen for almost five years and over the last 2 or 3 I have noticed dark and unsightly spots and sploges over my face which, has got progressively worse over time.  Summer makes it ten times worse and am dreading the sun. It makes my complection look grubby and I was wondering if anyone has the same side effect from (I am assuming it is a side effect!) Tamoxifen.  And if so, what, if anything, have you used to either GET RID or soften the effects?